# SDR CKSA98514

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J

## Discrepancy

ON CLIMBOUT, NUMBER 1 ENGINE FIRE WARNING SOUNDED.  DURING ENGINE SHUTDOWN THE LIGHT IN THE HANDLE EXTINGUISHED.  ENGINE FIRE, SEPARATION, SEVERE DAMAGE CHECKLIST ACCOMPLISHED.  AGENT WAS NOT DISCHARGED.  OIL PRESSURE AT SHUTDOWN 5 PSI.  AIRCRAFT FUEL DUMP ACCOMPLISHED.  DUMPED APPROX 15,000 POUNDS.  LANDED BELOW 240,000 POUNDS.  REPAIRED WIRING AT AFT COWL FIRE WARNING LOOP, LEFT SIDE.  OPS CHECK NORMAL IAW DC 8 MM 26-20; TIGHTENED NUTS AND BOLTS AT PRESSURE REGULATOR VALVE.  PERFORMED LEAK CHECK IAW DC 8 MM 36-1-0, NO LEAKS NOTED.  PERFORMED ENGINE RUN-UP IAW DC 8 MM 71-00-00.  ALL SYSTEMS CHECKED NORMAL.  NOTE: AT BLAST FENCE AT T/O POWER TILL MAX ALLOWABLE TIME.  NO FIRE WARNING.
